MathSciNet Relay Station
MathSciNet bibliographic data
MR1149798 11G25 (11G45 14G05)
Perret, M. Nombre maximum de points rationnels d'une courbe sur un corps fini. (French) [Maximum number of rational points of a curve over a finite field] Sém. Théor. Nombres Bordeaux (2) 3 (1991), no. 2, 261–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement